# SDR CA121003007

- Difficulty date: September 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT642A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indication Sys
- Condition: Erratic
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE AT FL240, THE PILOT OBSERVED ENGINE OIL PRESSURE FLUCTUATIONS FOLLOWED BY GRADUAL PRESSURE LOSS.  ELECTED TO SHUT THE ENGINE DOWN BEFORE MAKING AN UNEVENTFUL SINGLE ENGINE LANDING AT DESTINATION.  POST FLIGHT INSPECTION FOUND OIL COVERING THE EXHAUST SECTION AND POWER TURBINE BLADES.  TROUBLESHOOTING IS ON-GOING WHICH WILL LIKELY LEAD TO ENGINE REMOVAL.
